Accepted at 12:33 a.m. Apr, 02, 2024 by Cameron
Author: rondo
Related Note: 1503258603069
Rationale for change

Updated for clarity

Extra Extra
Text
{{c1::Hepato}}toxicity and {{c1::neuro}}toxicity are associated with isoniazid (INH) use
Lecture Notes
Empty field
Missed Questions
Empty field
Pathoma
Empty field
Boards and Beyond
Empty field
First Aid


Sketchy 2
Empty field
Sketchy Extra
Empty field
Picmonic
Empty field
Pixorize

Physeo

Isoniazid can also cause GI symptoms.
OME

Additional Resources
Empty field
One by one
Empty field
#AK_Step1_v12::#Bootcamp::Microbiology::08_Mycobacteria::04_Pulmonary_Tuberculosis_Diagnostics_And_Management #AK_Step1_v12::#B&B::18_Pulm::03_Other::06_Tuberculosis #AK_Step1_v12::#Physeo::^physeo_image_update #AK_Step2_v12::#AMBOSS #AK_Step1_v12::#Bootcamp::Microbiology::34_Antibiotics::22_Isoniazid #AK_Step2_v12::#SketchyIM::11_Hepatology::01_Liver_Disease::04_Acute_Liver_Disease_Ddx !AK_UpdateTags::Step1decks::Lolnotacop::Bugs #AK_Step1_v12::#FirstAid::03_Microbiology::07_Antimicrobials::28_Isoniazid #AK_Step1_v12::#Pixorize::04_Microbiology::01_Antibiotics/Antiparasitics::28_Isoniazid #AK_Step1_v12::#OME_banner::Basic_Science::08_Microbiology::20_Antimycobacterials #AK_Original_Decks::Step_1::Lolnotacop::Bugs #AK_Step1_v12::#UWorld::Step::1774 #AK_Step1_v12::#Physeo::09_Pharm::05_Antibiotics::23_Isoniazid_(RIPE) #AK_Step1_v12::#FirstAid::03_Microbiology::07_Antimicrobials::26_Antimycobacterial_Therapy #AK_Step1_v12::#SketchyPharm::07_Antimicrobials::03_Antimycobacterials::01_Tuberculosis_Drugs #AK_Step1_v12::^Other::^HighYield::1-HighYield #AK_Step1_v12::#UWorld::COMLEX::24884 #AK_Step2_v12::#UWorld::2917 #AK_Step1_v12::#FirstAid::05_Pharmacology::03_Toxicities_&_Side_Effects::04_Drug_reactions_-_gastrointestinal #AK_Step2_v12::#AMBOSS::IM